MathSciNet Relay Station
MathSciNet bibliographic data
MR2153902 20F65 (20F67 22E40)
Chatterji, I.; Ruane, K. Some geometric groups with rapid decay. Geom. Funct. Anal. 15 (2005), no. 2, 311–339.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement